Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 124, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jun 17, 2015, 10:22 AM CDT for DeWitt County, Texas. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2015, 10:22 AM CDT (15:22 UTC)
- Expired
- Jun 17, 2015, 4:15 PM CDT
- In force
- 6 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
County DeWitt County, TX
The radar
The Austin/San Antonio radar (KEWX), 108 km from the middle of the area, began a volume at 15:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 11:00 AM CDT | FLASH FLOOD | 4 E Meyersville, TX | WATER OVER THE ROAD AT FM418 AND FM400. FM400 IS ALSO KNOWN AS MISSION VALLEY-MEYERSVILLE ROAD AND THERE ARE SEVERAL SECTIONS ALONG THIS ROAD THAT ARE UNDER WATER |
| Jun 17, 11:15 AM CDT | FLASH FLOOD | 4 Nw Thomaston, TX | HWY 87 IS DOWN TO ONE LANE WITH WATER OVER THE ROADWAY |
| Jun 17, 11:30 AM CDT | FLASH FLOOD | 4 Nw Thomaston, TX | HWY 87 IS BEING SHUTDOWN DUE TO HIGH WATER |
| Jun 17, 1:00 PM CDT | FLASH FLOOD | 7 S Hope, TX | US 77 NORTHEAST OF FORDTRAN IS DOWN TO ONE OF FOUR LANES DUE TO HIGH WATER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 3.4 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1655 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 699 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
213
WGUS54 KEWX 171522
FFWEWX
TXC123-171815-
/O.NEW.KEWX.FF.W.0124.150617T1522Z-150617T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1022 AM CDT WED JUN 17 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN DEWITT COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 115 PM CDT
* AT 1016 AM CDT...DOPPLER RADAR INDICATED A BAND OF SHOWERS AND
THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS SOUTHEASTERN DEWITT
COUNTY. DOPPLER RADAR INDICATED 2 TO 3 INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CUERO...THOMASTON...MEYERSVILLE...TERRYVILLE...U.S. HIGHWAY
87 AND FARM TO MARKET ROAD 682.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN
THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2887 9730 2890 9734 2892 9742 2882 9757
2887 9763 2922 9709 2910 9698
$$
PLATT3 follow-up statements
353
WGUS74 KEWX 171636
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1136 AM CDT WED JUN 17 2015
TXC123-171815-
/O.CON.KEWX.FF.W.0124.000000T0000Z-150617T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DEWITT TX-
1136 AM CDT WED JUN 17 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR
SOUTHEASTERN DEWITT COUNTY...
AT 1100 AM CDT...THE PUBLIC REPORTED WATER OVER THE ROAD AT THE
INTERSECTION OF FARM TO MARKET ROADS 400 AND 418.
AT 1115 AM CDT...THE DEWITT COUNTY EMERGENCY MANAGER REPORTED WATER
OVER HIGHWAY 87 APPROXIMATELY 4 MILES NORTHWEST OF THOMASTON. U.S.
HIGHWAY 87 IS CURRENTLY DOWN TO ONE LANE DUE TO FLOODING.
AT 1122 AM CDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS
PRODUCING HEAVY RAIN ACROSS SOUTHEASTERN DEWITT COUNTY. UP TO THREE
INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING WILL CONTINUE.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CUERO...THOMASTON...MEYERSVILLE...TERRYVILLE...U.S. HIGHWAY 87 AND
FARM TO MARKET ROAD 682.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2887 9730 2890 9734 2892 9742 2882 9757
2887 9763 2922 9709 2910 9698
$$
PLATT523
WGUS54 KEWX 171813
FFWEWX
TXC123-172115-
/O.EXT.KEWX.FF.W.0124.000000T0000Z-150617T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
113 PM CDT WED JUN 17 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN DEWITT COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 415 PM CDT
* AT 106 PM CDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS
CONTINUING TO PRODUCE HEAVY RAIN ACROSS SOUTHEASTERN DEWITT
COUNTY. DOPPLER RADAR ESTIMATES UP TO FOUR INCHES OF RAIN HAVE
FALLEN OVER THE LAST SEVERAL HOURS. FLASH FLOODING AND ROAD
CLOSURES CONTINUE ACROSS SOUTHEASTERN DEWITT COUNTY...INCLUDING
U.S. HIGHWAY 87 NEAR THOMASTON.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CUERO...THOMASTON...MEYERSVILLE...TERRYVILLE...ARNECKVILLE...
U.S. HIGHWAY 87 AND FARM TO MARKET ROADS 236 AND 237.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN
THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
REMAIN ALERT FOR FLOODING EVEN IN LOCATIONS NOT RECEIVING RAIN.
CREEKS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES...EVEN FROM DISTANT RAINFALL.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 2887 9730 2890 9734 2892 9742 2882 9757
2887 9763 2922 9709 2910 9698
$$
PLATT343
WGUS74 KEWX 171850
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
150 PM CDT WED JUN 17 2015
TXC123-172115-
/O.CON.KEWX.FF.W.0124.000000T0000Z-150617T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DEWITT TX-
150 PM CDT WED JUN 17 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
SOUTHEASTERN DEWITT COUNTY...
AT 100 PM CDT...EMERGENCY MANAGEMENT REPORTED FLOODING 7 MILES SOUTH
OF HOPE ON U.S. HIGHWAY 77. U.S. HIGHWAY 77 IS DOWN TO ONE LANE NEAR
THIS LOCATION.
AT 141 PM CDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS
CONTINUING TO PRODUCE HEAVY RAIN ACROSS SOUTHEASTERN DEWITT COUNTY.
DOPPLER RADAR ESTIMATES UP TO FOUR INCHES OF RAIN HAVE FALLEN OVER
THE LAST SEVERAL HOURS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CUERO...THOMASTON...MEYERSVILLE...TERRYVILLE...U.S. HIGHWAYS 77 AND
87.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2887 9730 2890 9734 2892 9742 2882 9757
2887 9763 2922 9709 2910 9698
$$
PLATTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 9:38 AM CDT, 44 minutes earlier.
Area forecast discussion, Jun 17, 9:38 AM CDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 938 AM CDT WED JUN 17 2015 .UPDATE... MINIMAL CHANGES MADE TO THE ONGOING FORECAST WITH THIS UPDATE. ADJUSTED TEMPERATURES TO FIT CURRENT TRENDS AND DROPPED HIGHS A DEGREE IN SOME SPOTS DUE TO FORECAST CLOUD COVER AND RAIN. ONLY CHANGES MADE TO THE POP FORECAST WERE TO UP INCREASE POPS ACROSS THE TEXAS COASTAL PLAINS BASED ON HIGH RESOLUTION MODEL OUTPUT. WIND AND SKY GRIDS WERE UPDATED TO REFLECT CURRENT TRENDS. && .DISCUSSION... TROPICAL DEPRESSION BILL IS CENTERED JUST WEST OF HILLSBORO IN NORTH TEXAS. A BAND OF PRECIPITATION HAS SET UP FROM KENEDY TO EL CAMPO TO HOUSTON. BETWEEN THE CENTER OF CIRCULATION AND THE BAND WE HAVE SEEN PARTLY CLOUDY SKIES THIS MORNING ACROSS THE HILL COUNTRY AND AUSTIN METRO AREA. BASED ON THE HIGH RESOLUTION MODELS WE ARE NOT DONE WITH THE RAIN YET. THE BAND OF PRECIPITATION ACROSS THE COASTAL PLAINS WILL REMAIN THERE AND EXPAND NORTH THIS AFTERNOON. PRECIPITATION SHOULD FILL IN ALONG AND EAST OF THE INTERSTATE 35 CORRIDOR BASED ON THE TEXAS TECH WRF...THE HRRR...NMM...ARW...AND SSEO. TIMING OF THIS NEW PRECIPITATION WILL BE BETWEEN 1 PM THIS AFTERNOON AND ABOUT 10 PM TONIGHT. WITH PLENTIFUL TROPICAL MOISTURE STILL IN PLACE (MORNING DEL RIO SOUNDING HAD A PRECIPITABLE WATER VALUE OF ALMOST 2 INCHES...STILL 2.43 INCHES AT CRP) THE HEATING WE ARE SEEING FROM THE SUN THIS MORNING WILL HELP SET OFF THE AFTERNOON ROUND OF SHOWERS AND THUNDERSTORMS. LOCALLY HEAVY RAINFALL REMAINS POSSIBLE THIS AFTERNOON AND TONIGHT. WE WILL CONTINUE THE FLASH FLOOD WATCH AT THIS TIME WITH RAINFALL AMOUNTS OF 2 TO 4 INCHES OVER MUCH OF THE WATCH AREA...WITH LOCALLY HIGHER TOTALS OF 5 OT 8 INCHES POSSIBLE. THESE ACCUMULATIONS ARE SUPPORTED BY THE MORNING MESOSCALE MODELS. HAD CONSIDERED DROPPING THE FAR NW TIER OF COUNTIES WITH THE MORNING UPDATE BUT THE NEW 12Z NAM MODEL HAS COME IN SHOWING A BAND OF PRECIPITATION SETTING UP ACROSS THE HILL COUNTRY THURSDAY MORNING. FOR THIS REASON WILL LEAVE THE WATCH INTACT AS A WHOLE. WILL LOOK AT RAIN CHANCES TONIGHT AND TOMORROW WITH THE AFTERNOON FORECAST PACKAGE. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 85 73 86 73 90 / 90 70 70 30 20 AUSTIN BERGSTROM INTL AIRPORT 85 73 85 72 89 / 90 70 70 30 20 NEW BRAUNFELS MUNI AIRPORT 87 73 86 73 90 / 90 70 60 30 20 BURNET MUNI AIRPORT 84 72 86 71 89 / 80 70 70 30 20 DEL RIO INTL AIRPORT 92 74 91 74 90 / 30 40 30 30 20 GEORGETOWN MUNI AIRPORT 83 72 85 73 89 / 90 70 70 30 20 HONDO MUNI AIRPORT 89 73 86 72 88 / 70 70 60 30 20 SAN MARCOS MUNI AIRPORT 85 73 86 73 89 / 90 70 60 30 20 LA GRANGE - FAYETTE REGIONAL 83 74 88 74 89 / 100 70 50 20 20 SAN ANTONIO INTL AIRPORT 89 75 87 74 89 / 70 70 60 30 20 STINSON MUNI AIRPORT 88 74 87 75 90 / 80 70 60 30 20 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...FAYETTE...GILLESPIE...GONZALES... GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...LEE...LLANO... MEDINA...TRAVIS...WILLIAMSON...WILSON. && MESOSCALE/AVIATION...26 SYNOPTIC/GRIDS...TREADWAY PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Jun 17, 6:50 AM CDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 650 AM CDT WED JUN 17 2015 TXZ171>173-183>194-202>209-217>225-228-181200- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 650 AM CDT WED JUN 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR COUNTIES ALONG AND EAST OF A LINE FROM MOUNTAIN HOME TO HONDO TO JOURDANTON TODAY THROUGH 1 PM CDT THURSDAY. TROPICAL DEPRESSION BILL WILL PULL TO THE NORTH AWAY FROM SOUTH CENTRAL TEXAS. BANDS OF SHOWERS AND THUNDERSTORMS FEEDING INTO THE DEPRESSION WILL DEVELOP ACROSS SOUTH CENTRAL TEXAS. LOCALLY HEAVY RAINFALL IS EXPECTED AND COULD LEAD TO FLASH FLOODING AND RIVER FLOODING. RAINFALL TOTALS OF 2 TO 4 INCHES WITH ISOLATED TOTALS OF 5 TO 8 INCHES ARE POSSIBLE MAINLY ALONG AND EAST OF HIGHWAY 281. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A FLASH FLOOD WATCH IS IN EFFECT FOR COUNTIES ALONG AND EAST OF A LINE FROM MOUNTAIN HOME TO HONDO TO JOURDANTON THROUGH 1 PM CDT THURSDAY. BANDS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS SOUTH CENTRAL TEXAS ON THURSDAY. LOCALLY HEAVY RAINFALL IS EXPECTED AND COULD LEAD TO FLASH FLOODING AND RIVER FLOODING THROUGH MIDDAY ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO SUBMIT RAINFALL AND FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE IN AUSTIN...SAN ANTONIO.
In the hours before
Local storm report, Jun 17, 4:30 AM CDT, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
430 AM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 AM FLASH FLOOD 2 SW WELLS BRANCH 30.43N 97.70W
06/17/2015 TRAVIS TX DEPT OF HIGHWAYS
LOW WATER CROSSING ON MCNEIL DRIVE CLOSED DUE TO
FLOODING
&&
EVENT NUMBER EWX1500673
CVPLocal storm report, Jun 17, 4:50 AM CDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
450 AM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 AM HEAVY RAIN FLORENCE 30.84N 97.79W
06/17/2015 M2.66 INCH WILLIAMSON TX MESONET
RAINFALL SINCE MIDNIGHT
&&
EVENT NUMBER EWX1500674
CVPLocal storm report, Jun 17, 6:27 AM CDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
627 AM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 AM HEAVY RAIN SPEAKS 29.25N 96.72W
06/17/2015 M3.58 INCH LAVACA TX CO-OP OBSERVER
&&
EVENT NUMBER EWX1500675
CVPLocal storm report, Jun 17, 6:55 AM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
655 AM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TROPICAL STORM SCHULENBURG 29.68N 96.91W
06/16/2015 FAYETTE TX MESONET
MESONET STATION REPORTED 47 MPH WIND GUST
0815 PM TROPICAL STORM 3 E HOCHHEIM 29.31N 97.25W
06/16/2015 DEWITT TX AMATEUR RADIO
SMALL TREE LIMBS BLOWN DOWN
0823 PM TROPICAL STORM VIENNA 29.38N 96.78W
06/16/2015 LAVACA TX LAW ENFORCEMENT
WINDS ASSOCIATED WITH TROPICAL STORM BILL BLEW THE ROOF
OFF AN AUCTION BARN ONTO POWERLINES
0825 PM TROPICAL STORM HALLETTSVILLE 29.44N 96.94W
06/16/2015 LAVACA TX LAW ENFORCEMENT
POWER LINES BLOWN DOWN AT SEVERAL LOCATIONS IN LAVACA
COUNTY
0953 PM HEAVY RAIN MULDOON 29.82N 97.07W
06/16/2015 M2.21 INCH FAYETTE TX MESONET
RAINFALL SINCE 8 PM
1038 PM TROPICAL STORM SCHULENBURG 29.68N 96.91W
06/16/2015 FAYETTE TX EMERGENCY MNGR
NUMEROUS TREES AND POWERLINES BLOWN DOWN ACROSS FAYETTE
COUNTY
1039 PM TROPICAL STORM 1 SSW LA GRANGE 29.89N 96.89W
06/16/2015 FAYETTE TX PUBLIC
TREE BLOWN DOWN ONTO COUNTRY CLUB DRIVE
1047 PM FLASH FLOOD MULDOON 29.82N 97.07W
06/16/2015 FAYETTE TX DEPT OF HIGHWAYS
NUMEROUS LOW WATER CROSSINGS FLOODED IN SOUTHERN
FAYETTE COUNTY
1100 PM HEAVY RAIN 2 NE MULDOON 29.84N 97.04W
06/16/2015 M3.46 INCH FAYETTE TX MESONET
3 HOUR RAINFALL AMOUNT
1100 PM HEAVY RAIN 1 W LA GRANGE 29.91N 96.89W
06/16/2015 M2.87 INCH FAYETTE TX MESONET
3 HOUR RAINFALL AMOUNT
1114 PM TROPICAL STORM 2 ESE UPTON 30.01N 97.25W
06/16/2015 BASTROP TX EMERGENCY MNGR
TREE BLOWN DOWN ONTO FM 2571
1245 AM HEAVY RAIN 3 WSW GIDDINGS 30.17N 96.97W
06/17/2015 M2.69 INCH LEE TX MESONET
RAINFALL IN PAST 3 HOURS
0100 AM FLASH FLOOD 2 N ALUM CREEK 30.10N 97.22W
06/17/2015 BASTROP TX DEPT OF HIGHWAYS
PARK ROAD AT ALUM CREEK CLOSED DUE TO FLOODING
0349 AM FLASH FLOOD 2 SW WELLS BRANCH 30.43N 97.70W
06/17/2015 TRAVIS TX DEPT OF HIGHWAYS
LOW WATER CROSSING ON MCNEIL DRIVE CLOSED DUE TO
FLOODING
0449 AM HEAVY RAIN FLORENCE 30.84N 97.79W
06/17/2015 M2.66 INCH WILLIAMSON TX MESONET
RAINFALL SINCE MIDNIGHT
0626 AM HEAVY RAIN SPEAKS 29.25N 96.72W
06/17/2015 M3.58 INCH LAVACA TX CO-OP OBSERVER
&&
EVENT NUMBER EWX1500664 EWX1500661 EWX1500660 EWX1500662 EWX1500663
EWX1500665 EWX1500666 EWX1500667 EWX1500669 EWX1500670 EWX1500668
EWX1500671 EWX1500672 EWX1500673 EWX1500674 EWX1500675
CVPSpecial weather statement, Jun 17, 9:12 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
912 AM CDT WED JUN 17 2015
TXZ225-171445-
LAVACA TX-
912 AM CDT WED JUN 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAVACA COUNTY UNTIL
945 AM CDT...
AT 907 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SPEAKS...OR 18 MILES SOUTHEAST OF HALLETTSVILLE...MOVING NORTHEAST AT
35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SPEAKS AND FARM TO MARKET ROAD 530.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2917 9679 2917 9680 2923 9687 2945 9668
2943 9665 2934 9656
TIME...MOT...LOC 1407Z 222DEG 28KT 2924 9674
PLATTThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:14 PM CDT | Flash Flood Warning | EWX | Fayette | 6 hr |
| Jun 16, 8:21 PM CDT | Special Weather Statement | EWX | Bastrop, Fayette, Lee | 54 min |
| Jun 16, 8:27 PM CDT | Special Weather Statement | EWX | Fayette, Gonzales | 63 min |
| Jun 16, 9:27 PM CDT | Special Weather Statement | EWX | Bastrop, Fayette, Lee | 63 min |
| Jun 16, 9:42 PM CDT | Flash Flood Warning | EWX | Bastrop, Lee | 3 hr |
| Jun 16, 10:29 PM CDT | Special Weather Statement | EWX | Bastrop, Lee, Travis | 61 min |
| Jun 16, 11:14 PM CDT | Flash Flood Warning | EWX | Bastrop, Travis, Williamson | 3 hr |
| Jun 17, 6:23 AM CDT | Areal Flood Advisory | EWX | Lavaca | 3 hr |
| Jun 17, 9:12 AM CDT | Special Weather Statement | EWX | Lavaca | 33 min |
| Jun 17, 9:18 AM CDT | Areal Flood Advisory | EWX | DeWitt, Lavaca | 3 hr |
| Jun 17, 9:44 AM CDT | Flash Flood Warning | EWX | Lavaca | 6 hr |
| Jun 17, 3:43 PM CDT | Areal Flood Advisory | EWX | Travis | 3 hr |
| Jun 17, 3:55 PM CDT | Flash Flood Warning | EWX | Travis | 3 hr |
| Jun 17, 3:55 PM CDT | Flash Flood Warning | EWX | Guadalupe | 3 hr |
| Jun 17, 4:01 PM CDT | Special Weather Statement | EWX | Guadalupe | 44 min |
| Jun 17, 4:38 PM CDT | Flash Flood Warning | EWX | Comal, Guadalupe | 5 hr |
| Jun 17, 5:16 PM CDT | Flash Flood Warning | EWX | Bexar | 5 hr |
| Jun 17, 5:33 PM CDT | Special Weather Statement | EWX | Bexar | 27 min |
| Jun 17, 6:03 PM CDT | Special Weather Statement | EWX | Bexar | 27 min |
| Jun 17, 6:18 PM CDT | Flash Flood Warning | EWX | Williamson | 3 hr |
| Jun 17, 6:31 PM CDT | Special Weather Statement | EWX | Bexar | 29 min |
| Jun 17, 6:36 PM CDT | River Flood Warning | EWX | Comal, Guadalupe | 17 hr |
| Jun 17, 6:36 PM CDT | River Flood Warning | EWX | Comal, Gonzales, Guadalupe | 12 hr |
| Jun 17, 6:36 PM CDT | River Flood Warning | EWX | Comal, Guadalupe | 22 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.